# SDR DHL2001362012

- Difficulty date: April 28, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 84
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE DOES NOT WORK IN THE N1 MODE. DEFERRED N1 PER MEL 22-31-01. PLACARD INSTALLED. UNABLE TO DUPLICATE PROBLEM. AUTO THROTTLE N1 MODE CHECKS NORMAL IAW M/M 22-31-00.
